# SDR DALA2022091306065

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 44,803 hours, 23,466 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - GEAR DID NOT RETRACT ON FIRST ATTEMPT WAITED @ 5 SECONDS SECOND ATTEMPT RETRACT WAS SUCCESSFUL. CORRECTIVE ACTION: LOG WAS TRANSFERRED TO NON- ROUTINE 01 IN MAINT EMPOWERMX. REF LOG 2402024. (9017207)
